# SDR SWAA2023042730410

- Difficulty date: April 23, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 72,290 hours, 42,919 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT FLOOR PANEL HAS A CRACK 9.5 INCHES IN LENGTH<[01] REMOVED AND REPLACED FWD CARGO AFT FLOOR PANEL IAW AMM 25-52-10.
